Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Quasi-analyticity and semigroups of bounded linear transformations


Author: J. W. Neuberger
Journal: Bull. Amer. Math. Soc. 78 (1972), 85-87
MSC (1970): Primary 47D05, 26A93
DOI: https://doi.org/10.1090/S0002-9904-1972-12868-4
MathSciNet review: 0288623
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beurling, On analytic extension of semigroups of operators, J. Functional Analysis 6 (1970), 387-400. MR 282248
  • 2. J. R. Cuthbert, On semi-groups such that T > 0, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 18 (1971), 9-16. MR 279625
  • 3. T. Kato, A characterization of holomorphic semigroups, Proc. Amer. Math. Soc. 25 (1970), 495-498. MR 264456
  • 4. D. G. Kendall, Some recent developments in the theory of denumerable Markov processes, Trans. Fourth Prague Conf. on Information Theory, Statistical Decision Functions, Random Processes (Prague, 1965), Academia, Prague, 1967, pp. 11-27. MR 36 #974. MR 217885
  • 5. J. W. Neuberger, Quasi-analytic collections containing Fourier series which are not infinitely differentiable, J. London Math. Soc. 43 (1968), 612-616. MR 37 #5344. MR 229778
  • 6. J. W. Neuberger, A quasi-analyticity condition in terms of finite differences, Proc. London Math. Soc. (3) 14 (1964), 245-259. MR 28 #3130. MR 159914
  • 7. J. W. Neuberger, Analyticity and quasi-analyticity for one-parameter semigroups, Proc. Amer. Math. Soc. 25 (1970), 488-494. MR 41 #4296. MR 259661
  • 8. A. Pazy, Approximations of the identity operator by semigroups of linear operators, Proc. Amer. Math. Soc. 30 (1971), 147-150. MR 287362
  • 9. D. Williams, On operator semigroups and Markov groups, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 13 (1969), 280-285. MR 40 #8127. MR 254920

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47D05, 26A93

Retrieve articles in all journals with MSC (1970): 47D05, 26A93


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12868-4

American Mathematical Society